BibTeX record journals/jamds/LinM02

download as .bib file

@article{DBLP:journals/jamds/LinM02,
  author       = {Yan{-}Xia Lin and
                  Michael McCrae},
  title        = {The effects of {I(1)} series on cointegration inference},
  journal      = {Adv. Decis. Sci.},
  volume       = {6},
  number       = {4},
  pages        = {229--240},
  year         = {2002},
  url          = {https://doi.org/10.1155/S1173912602000160},
  doi          = {10.1155/S1173912602000160},
  timestamp    = {Thu, 21 May 2020 19:35:20 +0200},
  biburl       = {https://dblp.org/rec/journals/jamds/LinM02.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}